MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER
Model Number PSO-VT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: pending more informations to perform a batch review and awaiting the product return for device analysis.
 
Event or Problem Description
A pso-vt was indicated to monitor icp in a case of traumatic brain injury.During follow-up, an error e001 has occured on the monitor pso-3000.There is no clinical signs or symptoms.
 
Additional Manufacturer Narrative
Initial: pending more informations to perform a batch review and awaiting the product return for device analysis.Final: user error.
 
Event or Problem Description

Brand Name
PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22382109
Report Number3001587388-2025-00057
Device Sequence Number15811723
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)241120(17)290801
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale